# SDR SIMA0301

- Difficulty date: January 30, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4998 - AVIONICS SMOKE LIGHT ON CAP, STAYS ON.  REMOVED AND REPLACED AVIONICS RACK SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
